# SDR AALA201706089006

- Difficulty date: May 30, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 49,059 hours, 28,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233526200
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LEFT SIDE OF FUSELAGE AFT FASTENER AT FRAME 35 AND STRINGER 30L. REPAIRED THE SKIN PANEL IAW EA 269394.
